Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 61, NWS St. Louis, MO

August 19, 2009Bond County, Fayette County, Illinois

NWS St. Louis, MO issued this tornado warning at Aug 19, 2009, 4:49 PM CDT for Bond County, Fayette County, Illinois. It was in force for 26 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 4:49 PM CDT (21:49 UTC)
Expired
Aug 19, 2009, 5:15 PM CDT
In force
26 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Fayette County, IL

The radar

The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:50 PM CDTTSTM WND DMGGreenville, ILSPOTTER REPORTED NUMEROUS LARGE PINE TREES SNAPPED OFF AROUND TOWN...AS WELL AS OTHER TREES.
Aug 19, 4:52 PM CDTHAIL 0.75Greenville, ILCOOP AT GREENVILLE ALSO REPORTS A POWER OUTAGE.
Aug 19, 4:53 PM CDTTSTM WND DMGGreenville, ILSPOTTER REPORTED NUMEROUS LARGE PINE TREES SNAPPED OFF AROUND TOWN...AS WELL AS OTHER TREES.
Aug 19, 4:55 PM CDTTSTM WND DMGGreenville, ILNUMEROUS REPORTS OF TREES DOWN AND POWER LINES DOWN IN GREENVILLE. NICKEL SIZE HAIL ALSO REPORTED.
Aug 19, 4:55 PM CDTHAIL 1.75Greenville, ILHAIL REPORTED AT GOLF COURSE ON THE EAST SIDE OF TOWN. NUMEROUS LARGE TREES DOWNED.
Aug 19, 5:00 PM CDTTSTM WND DMG1 E Greenville, IL2 FOOT DIAMETER TREE SNAPPED OFF AND OVER HIGHWAY 140. PENNY SIZE HAIL REPORTED.
Aug 19, 5:04 PM CDTTSTM WND DMG1 N Smithboro, IL2 FOOT DIAMETER LIMB SNAPPED OFF AT RESIDENCE. WIND SPEED ESTIMATED BETWEEN 60 AND 70 MPH. NICKEL SIZE HAIL ALSO REPORTED AT THIS LOCATION.
Aug 19, 5:04 PM CDTHAIL 0.881 N Smithboro, IL2 FOOT DIAMETER LIMB SNAPPED OFF AT RESIDENCE. WIND SPEED ESTIMATED BETWEEN 60 AND 70 MPH. NICKEL SIZE HAIL ALSO REPORTED AT THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLSX 192149
TORLSX
ILC005-051-192215-
/O.NEW.KLSX.TO.W.0061.090819T2149Z-090819T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 515 PM CDT

* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GREENVILLE...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...
  WOBURN...
  MULBERRY GROVE...
  SMITHBORO...
  PLEASANT MOUND...
  PITTSBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3881 8949 3889 8953 3903 8934 3903 8927
      3882 8914 3881 8914
TIME...MOT...LOC 2149Z 239DEG 24KT 3887 8945

$$

KANOFSKY
1 follow-up statement
000 
WWUS53 KLSX 192157
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT WED AUG 19 2009

ILC005-051-192215-
/O.CON.KLSX.TO.W.0061.000000T0000Z-090819T2215Z/
BOND IL-FAYETTE IL-
457 PM CDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WESTERN
FAYETTE AND NORTHEASTERN BOND COUNTIES...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GREENVILLE...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WOBURN...MULBERRY GROVE...SMITHBORO...PLEASANT MOUND AND PITTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

NUMEROUS REPORTS HAVE BEEN RECEIVED OF TREES AND POWER LINES DOWN IN 
AND AROUND GREENVILLE.

&&

LAT...LON 3884 8945 3895 8946 3903 8934 3903 8927
      3898 8923 3883 8915
TIME...MOT...LOC 2157Z 239DEG 24KT 3889 8939

$$

KANOFSKY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 3:29 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Aug 19, 3:29 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT WED AUG 19 2009

.DISCUSSION...
/328 PM CDT WED AUG 19 2009/

MCV CONTINUING TO LIFT NORTHEASTWARD THROUGH WEST CENTRAL IL THIS
AFTERNOON...TRIGGERING SHOWERS AND THUNDERSTORMS...WITH SOME OF
THEM BEING SEVERE. OTHERWISE...MAIN FORECAST ISSUE WILL BE
ADDITIONAL RWS/TRWS CHANCES TONIGHT WITH HEAVY RAINFALL A GOOD BET
AS FRONTAL BOUNDARY SLIDES THROUGH.

A LOT TO DEAL WITH TONIGHT THROUGH TOMORROW AS FRONTAL BOUNDARY
FINALLY SLIDES THROUGH REGION. INITIAL ROUND OF ACTIVITY DUE TO MCV
TO EXIT BY ZONE ISSUANCE TIME. THEN THE WAITING BEGINS AS 40KT+ LOW
LEVEL JET RAMPS UP JUST AHEAD OF COLD FRONT/AMPLIFYING SHORTWAVE.
PLENTY OF MOISTURE AS PWS BETWEEN 1.5 AND 2 INCHES WITH CAPES IN
EXCESS OF 1500 J/KG THIS EVENING. REGIONAL RADAR SHOWING SOME
ACTIVITY FIRING IN WARM SECTOR...WHICH WILL PROBABLY BE SCATTERED IN
NATURE TIL MORE ROBUST ACTIVITY DEVELOPS AND SLIDES ALONG FRONTAL
BOUNDARY LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. NORTHERN
PORTIONS OF CWA HAS HAD QUITE A BIT OF RAIN PAST COUPLE OF DAYS AND
WITH UP TO AN ADDITIONAL 2 INCHES POSSIBLE TONIGHT FEEL THAT A FLASH
FLOOD WATCH IS WARRANTED...ALONG AND NORTH OF A CRAWFORD COUNTY
MISSOURI TO WASHINGTON COUNTY ILLINOIS LINE FROM 00Z TONIGHT TO 18Z
TOMORROW.

THEN RAIN TO TAPER OFF BY THURSDAY AFTERNOON. HOWEVER...WILL SEE
SEVERAL ADDITIONAL SHORTWAVES ROTATE AROUND UPPER LOW THROUGH AREA
THURSDAY NIGHT THROUGH SATURDAY...WITH SLIGHT CHANCES OF RWS/TRWS
...ESPECIALLY FOR NORTHEASTERN HALF OF CWA DURING THIS TIME.
OTHERWISE...MAIN ISSUE WILL BE CLOUD COVER. WITH PLENTY OF LOW LEVEL
MOISTURE LINGERING IN REGION...CAN EXPECT SC DECK TO LINGER OVER
AREA IN CYCLONIC FLOW...BEFORE COMPLETELY CLEARING OUT SATURDAY
NIGHT.

AS FOR TEMPS...EXPECT ANOTHER MILD NIGHT WITH LOWS IN THE MID 60S TO
LOW 70S. ON THURSDAY TEMPS COULD BE TRICKY DEPENDING ON COVERAGE OF
RWS/TRWS. FOR NOW HAVE UPPER 70S FAR NORTH TO LOW 80S FAR SOUTH...
THOUGH COULD SEE WARMER CONDITIONS IN THE SOUTH IF FRONTAL
BOUNDARY/ACTIVITY SLOWS DOWN AT ALL. THEN FOR FRIDAY THROUGH THE
WEEKEND AS THE SURFACE RIDGE BUILDS IN...IT WILL BE UNSEASONABLY
COOL WITH HIGHS IN THE MID 70S TO LOW 80S FRIDAY...AND IN THE UPPER
70S TO LOW 80S SATURDAY AND SUNDAY.

SURFACE RIDGE TO MOVE OFF TO OUR EAST FOR THE FIRST HALF OF THE WORK
WEEK ALLOWING SOUTHERLY WINDS TO RETURN ONCE AGAIN. TEMPERATURES
WILL SLOWLY MODERATE THROUGH THE PERIOD. EXTENDED MODELS HINTING AT
ANOTHER FRONTAL BOUNDARY TO MOVE IN BY MID WEEK...BUT CAN NOT PIN
DOWN EXACT TIMING AT THIS TIME...SO JUST HAVE SILENT SLIGHT CHANCE
POPS ON WEDNESDAY.

BYRD
&&

.AVIATION...
/634 AM CDT WED AUG 19 2009/

FOR THE 12Z TAFS...

MVFR-IFR CONDITIONS WILL PLAGUE KSTL-KSUS THRU ERLY TAF PD WITH
SHRA ACTIVITY. ANTICIPATE VSBYS TO IMPROVE BY 14Z. MEANWHILE A
LINE OF STORMS STRETCHING FROM KNVD TO JUST SOUTH OF KTOP MOVING
NEWD AT ROUGHLY 40 MPH WILL IMPACT KCOU AND KUIN AT 14Z AND
16Z RESPECTIVELY. HAVE TEMPO TS FOR KCOU AND WILL WATCH KUIN CLOSELY.

FOR REMAINDER OF TAF PD VFR CONDITIONS TO PREVAIL AS A WARM AND
MOIST AIRMASS WILL ADVECT NWD OVER TERMINALS. FEEL CLDS WILL LIMIT
TS POTENTIAL BUT WILL NEED TO MONITOR THE SITUATION AND AMEND AS
NECESSARY SHUD TSRA DEVELOP. A COLD FRNT WILL PRESS SEWD THRU BI-
STATE RGN THIS EVNG AND INTO THURS ACTING AS A TRIGGER FOR
POTENTIALLY STRONG TSRA. HAVE GONE AHEAD WITH A FIRST GUESS OF A
POTENTIAL WINDOW OF CONVECTIVE WX VIA TEMPO GROUPS.

SIPPRELL
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-
     GASCONADE-JEFFERSON-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-ST. CHARLES-ST.
     LOUIS-ST. LOUIS CITY-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON
     IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Aug 19, 3:45 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT WED AUG 19 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
345 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AND EARLY
THURSDAY AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. ALSO...VERY HEAVY RAINFALL...MAINLY ALONG AND NORTH OF A
STEELVILLE TO NASHVILLE LINE...WILL BE POSSIBLE WITH THESE
STORMS...PRODUCING A THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF
ST LOUIS ON THURSDAY AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH
THE AREA. THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THIS
FRONT. A FEW STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LARGE HAIL. THE THREAT OF HEAVY RAINFALL WILL CONTINUE ON
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE. ALSO...ANY RAINFALL AMOUNTS OVER AN INCH SHOULD
BE REPORTED TO THE WEATHER SERVICE AS WELL.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Aug 19, 2:11 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     LIBERTY                 39.88N  91.11W
08/19/2009                   ADAMS              IL   EMERGENCY MNGR

            ROOF TORN OFF A MACHINE SHED AND BLOWN SEVERAL HUNDRED
            FEET ACROSS HIGHWAY 104

&&

EVENT NUMBER LSX0900094

JP
Local storm report, Aug 19, 2:12 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     2 SW CLAYTON            40.01N  90.98W
08/19/2009                   ADAMS              IL   EMERGENCY MNGR

            ROOF BLOWN OFF A MACHINE SHED

&&

EVENT NUMBER LSX0900095

JP
Local storm report, Aug 19, 4:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     KNOB LICK               37.68N  90.38W
08/19/2009                   ST. FRANCOIS       MO   PUBLIC

            FUNNEL CLOUD REPORTED BY PUBLIC...RELAYED BY LOCAL
            RADIO STATION.

&&

EVENT NUMBER LSX0900096

CVKING
Local storm report, Aug 19, 4:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND GST     HILLSBORO               39.16N  89.48W
08/19/2009  M65 MPH          MONTGOMERY         IL   TRAINED SPOTTER

            NEAR THE COURTHOUSE IN HILLSBORO. SIX INCH TREE LIMBS
            DOWN AND A 30 INCH DIAMETER OAK TREE RIPPED OFF.

&&

EVENT NUMBER LSX0900097

DYE
Local storm report, Aug 19, 4:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     HILLSBORO               39.16N  89.48W
08/19/2009  M65 MPH          MONTGOMERY         IL   TRAINED SPOTTER

            NEAR THE COURTHOUSE IN HILLSBORO. SIX INCH TREE LIMBS
            DOWN AND A 30 INCH DIAMETER OAK TREE RIPPED OFF.

&&

CORRECTED EVENT TIME

EVENT NUMBER LSX0900097

BYRD
Local storm report, Aug 19, 4:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT WED AUG 19 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     GIRARD                  39.45N  89.78W
08/19/2009                   MACOUPIN           IL   AMATEUR RADIO

            TREE LIMBS DOWN...TELEPHONE LINES DOWN AND POWER IS OUT
            IN TOWN.

&&

EVENT NUMBER LSX0900098

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:08 PM CDTSevere Thunderstorm WarningLSXAdams37 min
Aug 19, 1:23 PM CDTTornado WarningLSXAdams, Brown23 min
Aug 19, 1:26 PM CDTSevere Thunderstorm WarningLSXAdams, Pike19 min
Aug 19, 1:30 PM CDTSevere Thunderstorm WarningLSXBrown15 min
Aug 19, 1:36 PM CDTSevere Thunderstorm WarningLSXPike24 min
Aug 19, 1:50 PM CDTSevere Thunderstorm WarningLSXBrown25 min
Aug 19, 1:58 PM CDTTornado WarningLSXGreene, Pike17 min
Aug 19, 2:14 PM CDTTornado WarningLSXGreene16 min
Aug 19, 2:32 PM CDTTornado WarningLSXGreene13 min
Aug 19, 2:47 PM CDTTornado WarningLSXMacoupin13 min
Aug 19, 3:08 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery22 min
Aug 19, 3:20 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more13 hr
Aug 19, 3:34 PM CDTTornado WarningLSXMacoupin, Montgomery22 min
Aug 19, 4:21 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery39 min
Aug 19, 5:13 PM CDTTornado WarningLSXBond, Fayette32 min
Aug 19, 5:31 PM CDTTornado WarningLSXFayette26 min
Aug 19, 5:52 PM CDTSevere Thunderstorm WarningLSXBond, Montgomery23 min
Aug 19, 5:57 PM CDTSevere Thunderstorm WarningLSXFayette48 min
Aug 19, 6:14 PM CDTTornado WarningLSXFayette46 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.